Difference between revisions of "Zhj2002a"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
J. Zhang, Sharp conditions of global existence for nonlinear Schrodinger and Klein-Gordon equations. Nonlinear Analysis: Theory Methods and Applications, 48(2002): 191-207.
+
{{Article
 
+
| author = J. Zhang
[[Category:Bibliography]]
+
| title = Sharp conditions of global existence for nonlinear Schrödinger and Klein-Gordon equations
 +
| journal = Nonlinear Analysis: Theory Methods and Applications
 +
| jvol = 48
 +
| jpage = 191-207
 +
| year = 2002
 +
| arxivid =
 +
| mathsciid = MR1870752
 +
}}

Latest revision as of 21:25, 9 July 2009

J. Zhang. Sharp conditions of global existence for nonlinear Schrödinger and Klein-Gordon equations. Nonlinear Analysis: Theory Methods and Applications, 48 (2002), 191-207. MathSciNet, arXiv.